# SDR YENA2019121190696

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 62,864 hours, 22,555 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Leaking
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 2825, MCO-MEX. RETURNED TO FIELD. IN FLIGHT "AIR L WING LEAK"; PER T/S  ON LG PG 2722497 ITEM 2 R & R SEALS AT SLAT END OF L ANTI ICE TELESCOPING DUCT AND LEAK CK IAW AMM 30-11-41 LEAK CK OK. FOUND LH WING DUCT SEAL ON SLAT 1 INBOARD OF ENG DETERIORATED R & R SEAL. OPS AND LEAK CK GOOD IAW 30-11-05. A/C OK FOR SVC.
